Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762

 

Proof of Conway's lost cosmological theorem


Authors: Shalosh B. Ekhad and Doron Zeilberger
Journal: Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 78-82
MSC (1991): Primary 05Axx
Published electronically: August 21, 1997
Accompanying material: Maple Program
Accompanying material: Program input file
Accompanying material: Program output file
MathSciNet review: 1461977
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: John Horton Conway's Cosmological Theorem about sequences like 1, 11, 21, 1211, 111221, 312211,..., for which no extant proof existed, is given a new proof, this time hopefully for good.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (1991): 05Axx

Retrieve articles in all journals with MSC (1991): 05Axx


Additional Information

Shalosh B. Ekhad
Affiliation: Department of Mathematics, Temple University, Philadelphia, PA 19122
Email: ekhad@math.temple.edu

Doron Zeilberger
Affiliation: Department of Mathematics, Temple University, Philadelphia, PA 19122
Email: zeilberg@math.temple.edu

DOI: http://dx.doi.org/10.1090/S1079-6762-97-00026-7
PII: S 1079-6762(97)00026-7
Received by editor(s): May 6, 1997
Published electronically: August 21, 1997
Additional Notes: Supported in part by the NSF
Communicated by: Ronald Graham
Article copyright: © Copyright 1997 American Mathematical Society